Allergy meds got you in a daze?

United States
July 27, 2007 4:36pm CST
I went outside today for maybe 4 minutes tops and came in with a really bad case of allergies, despite having taking my nasal spray in the AM. I tried to tough it out but ended up having to take some tylenol severe allergy, I only took half a dose, 1 pill. And wow, I am so foggy right now. I feel like I could fall asleep for years. I can type w/out having to triple check what I'm writing and I feel like my mind is shut off. Of course I knew it would happen, always does about an hour after taking anything for my allergies. Anybody else experience that heavy daze from taking allergy medication? I'm thinking about a nap, lol.
1 response
@pyewacket (43962)
• United States
28 Jul 07
I have lousy allergy/sinus problems myself but refuse to take anything for it except a nasal spray, and saline solution spray as well, precisely due to the side effects...either they make you feel like a zombie, or so hyped up your like on super warp drive--so nope..don't take...
• United States
28 Jul 07
I always leave them as a last result when nothing else works and I can't take it anymore, then I'll take a half dose which usually works. Yeah the side effects suck, plus they make me hungry. I ended up eating way more than normal, lol.